# SDR DALA2023041803056

- Difficulty date: February 2, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 132,592 hours, 19,355 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 DENT FOUND ON RT WING MAIN TRAILING EDGE FLAP LOWER SKIN. CORRECTIVE ACTION: RT WING MAIN TRAILING EDGE FLAP LOWER SKIN REPAIRED AS PER B767- 300 SRM 57-53-01-2R-1& SRM 51-70-10-2R-2 REPETITIVE INSP REQ (4070774)
